MathSciNet Relay Station
MathSciNet bibliographic data
MR338267 (49 #3033) 22E45 (22E25)
Moore, Calvin C.; Wolf, Joseph A. Square integrable representations of nilpotent groups. Trans. Amer. Math. Soc. 185 (1973), 445–462 (1974).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement